# SDR COEA2009010901899

- Difficulty date: January 7, 2009
- Submitted: January 10, 2009
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0235
- Aircraft time: 9,549 hours, 10,707 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 264101822
- Condition: Broken
- Location: Zone 100
- Part time: 9,549 hours, 10,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING LOST IN FLIGHT:  POST FLIGHT INSP, THE RT MLG LEG TO FUSELAGE FAIRING WAS DISCOVERED BROKEN WITH A PORTION OF IT MISSING.  REPLACED RT BODY FAIRING.
